VOL. 45 · NO. 3 | December 1998
 
VIEW ALL ABSTRACTS +
Articles
Eun Sook Kang, Kyung Bai Lee
Michigan Math. J. 45 (3), 419-440, (December 1998) DOI: 10.1307/mmj/1030132291
KEYWORDS: 57S30, 57N15
No abstract available
Frank Morgan
Michigan Math. J. 45 (3), 441-450, (December 1998) DOI: 10.1307/mmj/1030132292
KEYWORDS: 49Q20, 58E12, 76M30
No abstract available
Carolyn Gordon, Yiping Mao
Michigan Math. J. 45 (3), 451-481, (December 1998) DOI: 10.1307/mmj/1030132293
KEYWORDS: 53C22, 58F17
No abstract available
Matej Brešar, Peter Šemrl
Michigan Math. J. 45 (3), 483-488, (December 1998) DOI: 10.1307/mmj/1030132294
KEYWORDS: 47L10, 46H35, 47B48
No abstract available
Lei Ni
Michigan Math. J. 45 (3), 489-495, (December 1998) DOI: 10.1307/mmj/1030132295
KEYWORDS: 58E20, 30C75, 30F45
No abstract available
Zhong-Hua Hou
Michigan Math. J. 45 (3), 497-505, (December 1998) DOI: 10.1307/mmj/1030132296
KEYWORDS: 53C40, 53C42
No abstract available
F. J. López, D. Rodríguez
Michigan Math. J. 45 (3), 507-528, (December 1998) DOI: 10.1307/mmj/1030132297
KEYWORDS: 53A10, 53C42
No abstract available
Jean Pierre Rosay
Michigan Math. J. 45 (3), 529-535, (December 1998) DOI: 10.1307/mmj/1030132298
KEYWORDS: 32T05, 32E10
No abstract available
Dennis Stowe
Michigan Math. J. 45 (3), 537-546, (December 1998) DOI: 10.1307/mmj/1030132299
KEYWORDS: 30C25, 30C55, 30C75
No abstract available
Domingo Chinea, Juan C. Marrero, Manuel de León
Michigan Math. J. 45 (3), 547-579, (December 1998) DOI: 10.1307/mmj/1030132300
KEYWORDS: 53C15, 58A14, 58F05
No abstract available
W. Dale Brownawell
Michigan Math. J. 45 (3), 581-597, (December 1998) DOI: 10.1307/mmj/1030132301
KEYWORDS: 13F20, 11C08, 13D45
No abstract available
P. Djakov, T. Terzioğlu, M. Yurdakul, V. Zahariuta
Michigan Math. J. 45 (3), 599-610, (December 1998) DOI: 10.1307/mmj/1030132302
KEYWORDS: 46A04, 46A45
No abstract available
Andrzej Szczepański
Michigan Math. J. 45 (3), 611-618, (December 1998) DOI: 10.1307/mmj/1030132303
KEYWORDS: 20F32, 57M07
No abstract available
Back Matter
Michigan Math. J. 45 (3), 621-623, (December 1998)
No abstract available
Back to Top